# SDR USAA2014071400011

- Difficulty date: July 13, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 42,920 hours, 24,077 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R WINDOW IS FOGGED OVER AT ALL TIMES.  REMOVED MOISTURE FROM DOOR 1R VIEWING WINDOW.  VISIBILITY CLEAR & NORMAL AT THIS TIME.
